Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points of automorphisms of finitely generated free groups


Author: Simon Thomas
Journal: Proc. Amer. Math. Soc. 103 (1988), 333
MSC: Primary 20E05; Secondary 20E36, 20F28
DOI: https://doi.org/10.1090/S0002-9939-1988-0938692-5
MathSciNet review: 938692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. M. Gersten, Fixed points of automorphisms of free groups, Adv. in Math. 64 (1987), 51-85. MR 879856 (88f:20042)
  • [2] A. G. Howson, On the intersection of finitely generated free groups, J. London Math. Soc. 29 (1954), 428-434. MR 0065557 (16:444c)
  • [3] J. McCool, Some finitely presented subgroups of the automorphism group of a free group, J. Algebra 35 (1975), 205-213. MR 0396764 (53:624)
  • [4] J. R. Stallings, Finiteness properties of matrix representations, Ann. of Math. 124 (1986), 337-346. MR 855299 (88b:20105)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E05, 20E36, 20F28

Retrieve articles in all journals with MSC: 20E05, 20E36, 20F28


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938692-5
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society